# SDR DALA13020140178

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 102,340 hours, 15,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EMERGENCY LIGHTS ROW AB 14-20 AND OVERWING EXIT SIGNS INOPERATIVE. MX REPLACED THE BATTERY CHARGER M9011 IAW AMM 33-51.  SYS OPS IS NORMAL.
